MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. OPSITE POST OP 9.5X8.5CM CTN 20; TAPE AND BANDAGE, ADHESIVE

SMITH & NEPHEW MEDICAL LTD. OPSITE POST OP 9.5X8.5CM CTN 20; TAPE AND BANDAGE, ADHESIVE
Model Number 66000709
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that, customer used 1 out of the box and found that it was not sticking to her skin.The customer had clean skin with no moisturising products on the skin prior to application.No delay was reported.It is unknown how the procedure was finished.No other complications where reported.
 
Additional Manufacturer Narrative
The device used in treatment has not been returned for evaluation, with no additional information provided.We have not been able to establish a relationship between the device and the event reported or determine a root cause on this occasion.It was reported that the dressing was not sticking to skin.Potential factors that can contribute to the reported event include skin preparation and application, the ifu offers further guidance.The manufacturing records show no evidence that the product did not meet specification at the time of manufacture.The complaint history file contains further instances of the reported events.This investigation is now complete with no further action deemed necessary.Smith and nephew will continue to monitor for any adverse trends relating to this product range.

Brand Name
OPSITE POST OP 9.5X8.5CM CTN 20
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key11547848
Report Number8043484-2021-00662
Device Sequence Number3815285
Product Code KGX
UDI-Device Identifier05000223441241
UDI-Public05000223441241
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/01/2025
Device Model Number66000709
Device Catalogue Number66000709
Device Lot Number202016
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/01/2021
Supplement Date Received by Manufacturer04/15/2021
Initial Report FDA Received Date03/22/2021
Supplement Report FDA Received Date04/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1